# SDR C2XA01IA246

- Difficulty date: May 14, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: M8372375R1624N
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLIGHT 4058, DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE AISLE PATH LIGHTS IN THE CENTER CABIN WERE INOPERATIVE.  MAINTENANCE RESECURED THE CANNON PLUG ON THE AFFECTED POWER SUPPLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
